# SDR DHL2006873500

- Difficulty date: May 9, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E INTERIOR UPPER SUPPORT ANGLE 1 INCH CRACK STA XOLDI 6.225.  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  FABRICATED NEW ANGLE (AL7075T6 0.063") IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.
